# SDR DALA2024070906959

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0436172) WHILE ACCOMPLISHING INSPECTION WORK CARD 2330-2048 FOR THE AREA COMMON TO THE DOUBLERS INSTALLED BY THE VIASAT IFE/C RADOME, THE SKIN WAS FOUND GOUGED AT THE FWD TWO ROWS OF THE DOUBLER INSTALLED BETWEEN FS727D AND FS727E AND STRINGERS S-1 AND S-2L. REPAIRED DAMAGE PER ERA 619002-14.
